# SDR AALA202111194597

- Difficulty date: November 17, 2021
- Submitted: November 19, 2021
- Operation: Air carrier
- Aircraft: N976NN
- Make and model: Boeing 737823
- Aircraft serial: 33243
- Aircraft time: 18,747 hours, 7,544 cycles
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Apu
- Part number: 38007021
- Condition: Odor
- Location: Zone 200
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: SMELL OF FUEL IN COCKPIT DURING CRUISE, SMELL OF FUEL IN AFT GALLEY DURING DIVERSION DESCENT. EMERGENCY WAS DECLARED AND WAS NOT OVERWEIGHT FOR LANDING. FUEL SMELL STRONGEST IN AFT GALLEY AFTER LANDING WITH BOTH ENGINES RUNNING RIGHT PACK OFF. ON ARRIVAL, PIT MAINTENANCE CREW COULD NOT SMELL ODOR. DISAGREEMENT BETWEEN BACK END AND FRONT CREW COULD NOT ALIGN ON WHAT ODOR WAS ACCOMPLISHED JOB CARD 08L00021001 WITH NO FINDINGS FOUND.
